# SDR CA060907005

- Difficulty date: August 30, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 18,434 hours
- Engine: Lyc T5317A
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: 205076031003
- Part serial: 192
- Condition: Failed
- Location: Tail Rotor Servo
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING LONG LINE SLINGING OPERATIONS, UPON APPROACHING A DROP ZONE WITH A LOAD. THE COLLECTIVE WAS RAISED TO CUSHION LANDING OF THE LOAD, THEN LOWERED TO TAKE TENSION OFF OF THE LINE. THE HELICOPTER TURNED TO THE LT AND THE RT TAIL ROTOR PEDAL WAS FOUND TO BE STUCK. THE LOAD WAS ALREADY ON THE GROUND AND SUBSEQUENTLY RELEASED. THE COLLECTIVE WAS THEN AGAIN RAISED UNTIL THE AIRCRAFT STOPPED ROTATING AND FWD FLIGHT COULD BE ACHIEVED. THE HELICOPTER MAINTAINED FWD FLIGHT WHILE THE P/C CONTINUED OPERATING THE COLLECTIVE AND TAIL ROTOR CONTROLS. THE LT PEDAL INPUT WAS FINE BUT THE RT PEDAL INPUT WAS AT FIRST JAMMED, THEN BEGAN TO OPERATE WITH RESISTANCE LIKE A HYDRAULIC FAILURE. THE HYDRAULIC ON/OFF SWITCH WAS
